A note on the distribution of vertex distances in semiregular polytopes

Michele Elia
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132
Volume 1, 1995, Number 2, Pages 93—102
Download full paper: PDF, 5.8 Mb

Details

Authors and affiliations

Michele Elia
Dipartimento di Elettronica – Politecnico di Torino
I – 10129 Torino – Italy

Abstract

A technique akin to Polya’s counting method, is proposed for computing the distribution of the distances between vertices in semiregular spherical polytopes.

References

  1. A. Boole Stot, Geometrical deduction of semiregular from regular polytopes, Ver.der Koninklijke Akad. Wetensch. Amsterdam (eerstie sectie), vol.11.1, 1910.
  2. N.G. De Bruijn, Polya’s Theory of Counting, in Applied Combinatorial Mathematics, Ed. E.F. Beckenbach, Wiley, New York, 1964, pp.144-236.
  3. T. Ericson, Permutation Codes, Rapport de Recherche INRIA, Paris, n.2109, Novem­ber 1993.
  4. W. Ledermann, Introduction to group theory, Longman, London, 1973.
  5. P.H. Schoute, Analytical treatment of the polytopes regularly derived from regular polytopes, Ver.der Koninklijke Akad.van Wetenschappen te Amsterdam (eertie sectie), vol.11.5, 1913.
  6. D. Slepian, Group codes for the Gaussian channel, BSTJ, vol.47 (1968), pp.575-602.
  7. Slepian, Permutation Modulation, IEEE Proc, vol.53, pp.228-236, March 1965.

Related papers

Cite this paper

Elia, M. (1995). A note on the distribution of vertex distances in semiregular polytopes. Notes on Number Theory and Discrete Mathematics, 1(2), 93-102.

Comments are closed.